# SDR P5CA2018070900112

- Difficulty date: June 29, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 78,807 hours, 12,286 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STA 1241 BODY FAIRING SUPPORT BRACKET CRACKED. LT STA 1235-1241 UNDERWING O/B FAIRING INTERCOSTAL CRACK AREAS REPAIRED IAW RI NO:RI-53-60-12810 REV A.
